Martin Hutzenthaler
Martin Hutzenthaler
Bestätigte E-Mail-Adresse bei uni-due.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Strong and weak divergence in finite time of Euler's method for stochastic differential equations with non-globally Lipschitz continuous coefficients
M Hutzenthaler, A Jentzen, PE Kloeden
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2011
3392011
Strong convergence of an explicit numerical method for SDEs with nonglobally Lipschitz continuous coefficients
M Hutzenthaler, A Jentzen, PE Kloeden
The Annals of Applied Probability 22 (4), 1611-1641, 2012
3282012
Numerical approximations of stochastic differential equations with non-globally Lipschitz continuous coefficients
M Hutzenthaler, A Jentzen
American Mathematical Soc., 2015
2052015
On a perturbation theory and on strong convergence rates for stochastic ordinary and partial differential equations with nonglobally monotone coefficients
M Hutzenthaler, A Jentzen
The Annals of Probability 48 (1), 53-93, 2020
942020
Loss of regularity for Kolmogorov equations
M Hairer, M Hutzenthaler, A Jentzen
The Annals of Probability 43 (2), 468-527, 2015
932015
Divergence of the multilevel Monte Carlo Euler method for nonlinear stochastic differential equations
M Hutzenthaler, A Jentzen, PE Kloeden
The Annals of Applied Probability 23 (5), 1913-1966, 2013
882013
A proof that rectified deep neural networks overcome the curse of dimensionality in the numerical approximation of semilinear heat equations
M Hutzenthaler, A Jentzen, T Kruse, TA Nguyen
SN partial differential equations and applications 1 (2), 1-34, 2020
832020
Local Lipschitz continuity in the initial value and strong completeness for nonlinear stochastic differential equations
S Cox, M Hutzenthaler, A Jentzen
arXiv preprint arXiv:1309.5595, 2013
562013
Overcoming the curse of dimensionality in the numerical approximation of semilinear parabolic partial differential equations
M Hutzenthaler, A Jentzen, T Kruse, T Anh Nguyen, P von Wurstemberger
Proceedings of the Royal Society A 476 (2244), 20190630, 2020
542020
Exponential integrability properties of numerical approximation processes for nonlinear stochastic differential equations
M Hutzenthaler, A Jentzen, X Wang
Mathematics of Computation 87 (311), 1353-1413, 2018
512018
Ergodic behavior of locally regulated branching populations
M Hutzenthaler, A Wakolbinger
The Annals of Applied Probability 17 (2), 474-501, 2007
432007
Convergence of the stochastic Euler scheme for locally Lipschitz coefficients
M Hutzenthaler, A Jentzen
Foundations of Computational Mathematics, 1-50, 2011
402011
Multilevel Picard iterations for solving smooth semilinear parabolic heat equations
W E, M Hutzenthaler, A Jentzen, T Kruse
arXiv preprint arXiv:1607.03295, 2016
35*2016
Norovirus GII. 4 and GII. 7 capsid sequences undergo positive selection in chronically infected patients
D Hoffmann, M Hutzenthaler, J Seebach, M Panning, A Umgelter, ...
Infection, Genetics and Evolution 12 (2), 461-466, 2012
352012
Branching diffusions in random environment
C Boeinghoff, M Hutzenthaler
arXiv preprint arXiv:1107.2773, 2011
332011
Multilevel Picard approximations of high-dimensional semilinear parabolic differential equations with gradient-dependent nonlinearities
M Hutzenthaler, T Kruse
SIAM Journal on Numerical Analysis 58 (2), 929-961, 2020
322020
Strong convergence of full-discrete nonlinearity-truncated accelerated exponential Euler-type approximations for stochastic Kuramoto-Sivashinsky equations
M Hutzenthaler, A Jentzen, D Salimova
arXiv preprint arXiv:1604.02053, 2016
312016
Strong convergence rates and temporal regularity for Cox-Ingersoll-Ross processes and Bessel processes with accessible boundaries
M Hutzenthaler, A Jentzen, M Noll
arXiv preprint arXiv:1403.6385, 2014
312014
Overcoming the curse of dimensionality in the numerical approximation of Allen–Cahn partial differential equations via truncated full-history recursive multilevel Picard …
C Beck, F Hornung, M Hutzenthaler, A Jentzen, T Kruse
Journal of Numerical Mathematics 28 (4), 197-222, 2020
302020
Overcoming the curse of dimensionality in the approximative pricing of financial derivatives with default risks
M Hutzenthaler, A Jentzen
Electronic Journal of Probability 25, 1-73, 2020
292020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20